# SDR SWAA2023081578695

- Difficulty date: July 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD FLOOR MOUNTED ESCAPE BRACKETS FWD & AFT BRACKETS MISSING.<[01] INSTALLED FWD & AFT FLOOR MOUNTED ESCAPE BRACKETS ON ASD IAW AMM 25-66-02-400-801-NG;[02] INSTALLED FWD & AFT FLOOR MOUNTED ESCAPE BRACKETS ON ASD IAW AMM 25-66-02-400-801-NG OPS CHECK TEST GOOD;[03] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
